MathSciNet Relay Station
MathSciNet bibliographic data
MR1660401 46B42
van Neerven, J. M. A. M. The norm of a complex Banach lattice. Positivity 1 (1997), no. 4, 381–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement